# SDR SWAA2021112227918

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 799-839
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS799 - BS839 RBL26 WL158. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 800 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS1225 S/N UNKNOWN.; [02] VERIFIED CORRECTIVE ACTION STEP 1; [03] LOCATED; DRILLED; AND INSTALLED NUTPLATES ON NEW ACB SUBTHRESHOLD WEB BS794-BS847; RBL26; WL158. PER DWG 146A8340; SRM 51-40-05-0G-0; AND SRM 51-40-02-0G-0; [04] VERIFIED CORRECTIVE ACTION 3.
